# SDR AALA202308229046

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 62,264 hours, 31,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E024428A0
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  MULTIPLE FUEL PUMP  FAILURES / ECAM CAUTION MESSAGES ON DESCENT. FUEL AUTO FEED FAULT. FOLLOWED BE FUEL CENTER TANK PUMP1 LOW PRESSURE FAULT. THEN CENTER TANK PUMP 2 LOW PRESSURE FAULT. MAINTENANCE REPLACED CENTER TANK AUTO CONTROL PUMP RELAY #1 41QA (AALA202308229046) AND RELAY #2 42QA (AALA202308223450) PER TSM 28-21-00-810-820-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
